# SDR ASOA201703201351

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL STRAP INTERNAL SKIN CORRODED BTW STGRS 25R-26L FS 280.00. COMPLIED WITH EA 32-2017-066 AND EC/TC EA 32-2017-066. REPAIR OF STRAP FS 280.00 BTW STR 25R-26L.
